# SDR CALA0400495

- Difficulty date: April 28, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LONGITUDINAL FLOORBEAM UPPER CHORD AT ITS ATTACHMENT TO THE TRANSVERSE FLOORBEAM AT STA 727B, RBL 45.  THE CRACK WAS LOCATED ON THE I/B SIDE OF THE LONGITUDINAL FLOORBEAM AT THE SECOND HI-LOK FASTENER HOLE FORWARD OF STA 727B.  THE CRACK RAN FROM THE I/B EDGE OF THE LONGITUDINAL FLOORBEAM TO THE HI-LOK FASTENER HOLE.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01187.
